# SDR AALA202506239455

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 34,452 hours, 14,146 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR BECOMES STUCK IN THE CLOSED POSITION, CAUSING THE PASSENGER TO BE LOCKED IN THE LAVATORY. ACCOMPLISHED AARD 25-40-10-10 REPAIR 10. DOOR OPERATIONAL CHECK GOOD.
